# SDR SWAA2022021170108

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737*
- Aircraft serial: 33931
- Aircraft time: 48,650 hours, 25,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: R/H Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT ROW SIGN COVER IS MISSING ; / [01] INSTALLED NEW EXIT ROW SIGN COVER IAW AMM 33-51-01.
